# SDR CALA2023071402251

- Difficulty date: July 13, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N67827
- Make and model: Boeing 737924ER
- Aircraft serial: 44581
- Aircraft time: 28,735 hours, 10,393 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A854030
- Condition: Corroded
- Location: Sta 946
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0711)  **CORROSION** FOUND AT STA 946 RIGHT CREASE BEAM INNER CHORD/UPPER SURFACE. TRANSCRIBED FROM HAECO GSO NRC# 9 288445
